On Γ-convergence of integral functionals defined on various weighted Sobolev spaces

  • O. A. Rudakova


We consider weighted Sobolev spaces correlated with a sequence of $n$-dimensional domains. We prove a theorem on the choice of a subsequence $Γ$-convergent to an integral functional defined on a “limit” weighted Sobolev space from a sequence of integral functionals defined on the spaces indicated.
How to Cite
Rudakova, O. A. “On Γ-Convergence of Integral Functionals Defined on Various Weighted Sobolev Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 61, no. 1, Jan. 2009, pp. 99-115, https://umj.imath.kiev.ua/index.php/umj/article/view/3006.
Research articles